# SDR UPS01435115

- Difficulty date: March 1, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, ATB-DURING CLIMB, UNABLE TO CONTROL PRESSURIZATION.  FIRST IND- AUTO FAIL LT ILLUM, RAN CK LIST.  UNABLE TO GAIN CONTROL, PRESS RELIEF LT ILLUM, DESCENDED TO 16,000 FT.  GAINED PARTIAL CONTROL MOMENTARILY, RETURN TO NRT, DIFF PRESS STABILIZED AT APPRX 9.2 PSI UNTIL FURTHER DESCENT CABIN ALT IND 10,100 FT AT ON POINT.  NEVER GOT WARNING HORN.  CABIN DEPRESS CONDITION CK PERFORMED.  NO DAMAGE FOUND.  T/S FOUND AUTO PRESS CONTROL FAIL.  MANUAL DEPRESS CNTRL WORKS NORMAL.  M210343 CHECKED PRESS RELIEF VLVS.  REMOVED AND REPLACED CABIN PRESS CONTROLLER IAW MM 21-31-02 ACC TEST ALL TESTS OK.  THIS CLEARS MEL M210343 LOG PAGE 676680.
